# SDR GLBA201206081

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 32,908 hours, 40,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LEFT LOCKING CAM IS CONTACTING THE STUD AND MOVING INWARD ON MAIN CABIN DOOR.  MX R & R AIRSTAIR DOOR (DOOR SIDE) HINGE HALF IAW SRM AND RE-RIGGED THE FORWARD AND AFT UPPER LATCH POSTS IAW MM.
